Volume 12, Issue 2 (9-2017)                   IJMSI 2017, 12(2): 73-99 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Alimohammady M, Ramazannejad M, Bagheri Z, Shahkoohi R J. Common Zero Points of Two Finite Families of Maximal Monotone Operators via Proximal Point Algorithms. IJMSI. 2017; 12 (2) :73-99
URL: http://ijmsi.ir/article-1-666-en.html

In this work, it is presented iterative schemes for achieving to common points of the solutions set of the system of generalized mixed equilibrium problems, solutions set of the variational inequality for an inverse-strongly monotone operator, common fixed points set of two infinite sequences of relatively nonexpansive mappings and common zero points set of two finite sequences of maximal monotone operators.

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

© 2021 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb